# SDR DHL9974015C

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT CARGO BILGE THERE IS CORROSION AT STA 950 C, CIRCUMFERENTIAL AT STR 291.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE PER SRM 53-10-1, N/R 3030.
